# SDR DHL9672043C

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACKS NOTED ON RIGHT WING UPPER CHORD BL 70.5.  STOP DRILLED CRACK, HFEC STOP HOLE AND HOLES COMMON TO FASTENERS.  INSTALLED WING REPAIR PER S/B 57-112.
